Content on this page requires a newer version of Adobe Flash Player.

Get Adobe Flash player

 
 
 

Health Articles & Symptom Checker

Health Information provided by

Articles 1-10 of 284 currently displayed. Use the Search, Topic and A-Z options below to refine your search further.
Search Articles*   Search Tips
  Back to Main Page

Complete Index | Disease | Injury | Nutrition | Poison | SpecialTopic | Surgery | Symptoms | Test
All  [0-9]  A  B  C  D  E  F  G  H  I  J  K  L  M  N  O  P  Q  R  S  T  U  V  W  X  Y  Z  

Health Illustrated Encyclopedia Acetaminophen and codeine overdose 12/15/2011
Acetaminophen (Tylenol) and codeine is a prescription pain medicine. It is a narcotic, which means it has the potential to relieve pain while making you feel sleepy. Acetaminophen and codeine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Health Illustrated Encyclopedia Acetaminophen overdose 01/30/2013
Acetaminophen (Tylenol) is a pain medicine. Acetaminophen overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. Acetaminophen overdose is one of the most common poisonings worldwide. People often think that this medicine is very safe. However, it may be deadly if taken in large doses. This is for information only and not for use in the treatment or management of an actual poison exposure.
Health Illustrated Encyclopedia Acetone poisoning 12/16/2011
Dimethyl formaldehyde poisoning; Dimethyl ketone poisoning; Nail polish remover poisoning Poisonous Ingredient: Acetone; Dimethyl formaldehyde; Dimethyl ketone Where Found: Fingernail polish remover Some cleaning solutions Some glues, including rubber cement Some lacquers Note: This list may not be all-inclusive.
Health Illustrated Encyclopedia Acid soldering flux poisoning 02/28/2012
Fluxes; Flux poisoning Poisonous Ingredient: Hydrocarbons (including ammonium chloride, rosin, hydrochloric acid, and zinc chloride) Where Found: Soldering flux Note: This list may not include all sources of fluxes.
Health Illustrated Encyclopedia Adrenergic bronchodilator overdose 12/15/2011
Adrenergic bronchodilators are inhaled medicines that help open up the air passages. They are used to treat asthma and chronic bronchitis. Adrenergic bronchodilator overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Health Illustrated Encyclopedia Aftershave poisoning 02/16/2012
Aftershave is a lotion, gel, or liquid applied to the face after shaving. It is often used by men. This article discusses the harmful effects from swallowing aftershave products. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222. Poisonous Ingredient: Ethyl alcohol Isopropyl alcohol (isopropanol) Note: This list may not be all-inclusive.
Health Illustrated Encyclopedia Aloe 02/16/2012
Skin and sunburn treatments Poisonous Ingredient: Aloe Aloin Where Found: Aloe is found in many different products, including: Burn medications Cosmetics Hand creams Symptoms: Breathing difficulty (from breathing in the substance) Diarrhea Loss of vision Rash Severe abdominal pain Skin irritation Throat swelling (which may also cause breathing difficulty) Vomiting Home Treatment: Stop using the product.
Health Illustrated Encyclopedia Aminophylline overdose 02/02/2012
Aminophylline or theophylline are medicines used to prevent and treat wheezing and other breathing difficulties caused lung diseases such as asthma. Aminophylline or theophylline overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of these medications. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Health Illustrated Encyclopedia Amitriptyline and perphenazine overdose 01/20/2010
Amitriptyline and perphenazine is a combination drug that is sometimes prescribed for patients with depression, agitation, or anxiety. Amitriptyline and perphenazine overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Health Illustrated Encyclopedia Amitriptyline hydrochloride overdose 01/19/2010
Amitriptyline hydrochloride is a type of prescription medicine called a tricyclic antidepressant. Amitriptyline hydrochloride overdose occurs when someone accidentally or intentionally takes more than the normal or recommended amount of this medication. This is for information only and not for use in the treatment or management of an actual poison exposure. If you have an exposure, you should call your local emergency number (such as 911) or the National Poison Control Center at 1-800-222-1222.
Result Pages:
[1]
[2]
[3]
[4]
[5]
[6]
[7]
[8]
[9]
[10]
[11]
[12]
[13]
[14]
[15]
[16]
[17]
[18]
[19]
[20]
[21]
[22]
[23]
[24]
[25]
[26]
[27]
[28]
[29]

 
 
St. Joseph's Hospital-North - 4211 Van Dyke Road - Lutz, FL 33558 - (813) 443-7000

Serving The Tampa Bay Area © Copyright 2014 | BayCare Health System